Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 60, No. 1 (January, 2008) Crisenoy and D.Essouabri Relations between values at T-tuples of negative integers of twisted multivariable zeta series associated to polynomials of several variables 1−16
M.Kemp Geometric Seifert 4-manifolds with hyperbolic bases 17−49
C.Vîlcu Common maxima of distance functions on orientable Alexandrov surfaces 51−64
A.Kowata and M.Moriwaki Fourier-Borel transformation on the hypersurface of any reduced polynomial 65−73
Y.Shiozawa Exponential growth of the numbers of particles for branching symmetric α-stable processes 75−116
M.Takamura The relative cohomology of formal contact vector fields with respect to formal Poisson vector fields 117−125
K.Kikuchi Linear approximation for equations of motion of vibrating membrane with one parameter 127−169
M.Á.Barja and L.Stoppino Linear stability of projected canonical curves with applications to the slope of fibred surfaces 171−192
W.Kubiś and K. Sakai Hausdorff hyperspaces of Rm and their dense subspaces 193−217
M.Hashimoto, S.Kanemitsu and M.Toda On Gauss' formula for ψ and finite expressions for the L-series at 1 219−236
M.Yoshino and A.Shirai Singular solutions of nonlinear partial differential equations with resonances 237−263
Y.-J.Hong Stability and existence of critical Kaehler metrics on ruled manifolds 265−290
M.Uchiyama A new majorization between functions, polynomials, and operator inequalities II 291−310

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.